On the stability of difference schemes for ill-posed problems
Doklady Akademii Nauk, Tome 270 (1983) no. 1, pp. 26-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_1_a4,
author = {A. L. Bukhgeim},
title = {On the stability of difference schemes for ill-posed problems},
journal = {Doklady Akademii Nauk},
pages = {26--28},
year = {1983},
volume = {270},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_1_a4/}
}
A. L. Bukhgeim. On the stability of difference schemes for ill-posed problems. Doklady Akademii Nauk, Tome 270 (1983) no. 1, pp. 26-28. http://geodesic.mathdoc.fr/item/DAN_1983_270_1_a4/